# SDR ASOA201100573

- Difficulty date: February 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E CHAFED.  REO 670-57-61-112 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR A NON-ROUTINE WORK CARD AND ASA REO 670-57-61-112.   THIS IS CONSIDERED A MAJOR REPAIR RII FOUND TO BE SATISFACTORY.
